EAS Publications Series
Volume 30, 2008Spanish Relativity Meeting - Encuentros Relativistas Españoles , ERE2007: Relativistic Astrophysics and Cosmology
|Page(s)||265 - 268|
|Published online||30 September 2008|
A. Oscoz, E. Mediavilla and M. Serra-Ricart (eds)
EAS Publications Series, 30 (2008) 265-268
Examples of Heun and Mathieu functions as solutions of wave equations in curved spaces
Istanbul Technical University, Department of Physics, 34469
Maslak, Istanbul, Turkey
We give examples of where the Heun function exists as solutions of wave equations encountered in general relativity. While the Dirac equation written in the background of Nutku helicoid metric yields Mathieu functions as its solutions in four spacetime dimensions, the trivial generalization to five dimensions results in the double confluent Heun function. We reduce this solution to the Mathieu function with some transformations. We must apply Atiyah-Patodi-Singer spectral boundary conditions to this system since the metric has a singularity at the origin.
© EAS, EDP Sciences, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.